# SDR SCNA20121205081

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF BROKEN AT RT EDGE.  MAINTENENCE FOUND AFT CARGO COMPARTMENT FLOOR PANEL 140CF OUT OF LIMITS.  FABRICATED FLOOR PANEL.
